# SDR FDEA2018082982195

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1100-1200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT CORRODED,  RBL 64, BS 1100 - 1200.  REMOVED THE DAMAGE IAW SRM 51-10-02,  REV 124.  FOUND TO BE WITHIN LIMITS IAW SRM 53-40-13-1A, ALLOWABLE DAMAGE 1, FIG 101, DETAIL VII, REV 124.
